2025-02-23T03:29:49-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: Query fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-5515%22&qt=morelikethis&rows=5
2025-02-23T03:29:49-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: => GET http://localhost:8983/solr/biblio/select?fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-5515%22&qt=morelikethis&rows=5
2025-02-23T03:29:49-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: <= 200 OK
2025-02-23T03:29:49-05:00 DEBUG: Deserialized SOLR response

Исследование структуры множества непрерывных решений систем нелинейных разностных уравнений с непрерывным аргументом

Досліджено структуру множини неперервних розв'язків одного класу систем нелінійних різницевих рівнянь з неперервним аргументом в околах станів рівноваги.

Saved in:
Bibliographic Details
Main Author: Пелюх, Г.П.
Format: Article
Language:Russian
Published: Інститут математики НАН України 2007
Online Access:http://dspace.nbuv.gov.ua/handle/123456789/5515
Tags: Add Tag
No Tags, Be the first to tag this record!
id irk-123456789-5515
record_format dspace
spelling irk-123456789-55152010-01-26T12:00:43Z Исследование структуры множества непрерывных решений систем нелинейных разностных уравнений с непрерывным аргументом Пелюх, Г.П. Досліджено структуру множини неперервних розв'язків одного класу систем нелінійних різницевих рівнянь з неперервним аргументом в околах станів рівноваги. We study the structure of the set of continuous solutions for a certain class of systems of nonlinear difference equations with a continuous argument in neighborhoods of equilibrium states. 2007 Article Исследование структуры множества непрерывных решений систем нелинейных разностных уравнений с непрерывным аргументом / Г.П. Пелюх // Укр. мат. журн. — 2007. — Т. 59, № 1. — С. 99-108. — Бібліогр.: 12 назв. — рос. 1027-3190 http://dspace.nbuv.gov.ua/handle/123456789/5515 517.962.2 ru Інститут математики НАН України
institution Digital Library of Periodicals of National Academy of Sciences of Ukraine
collection DSpace DC
language Russian
description Досліджено структуру множини неперервних розв'язків одного класу систем нелінійних різницевих рівнянь з неперервним аргументом в околах станів рівноваги.
format Article
author Пелюх, Г.П.
spellingShingle Пелюх, Г.П.
Исследование структуры множества непрерывных решений систем нелинейных разностных уравнений с непрерывным аргументом
author_facet Пелюх, Г.П.
author_sort Пелюх, Г.П.
title Исследование структуры множества непрерывных решений систем нелинейных разностных уравнений с непрерывным аргументом
title_short Исследование структуры множества непрерывных решений систем нелинейных разностных уравнений с непрерывным аргументом
title_full Исследование структуры множества непрерывных решений систем нелинейных разностных уравнений с непрерывным аргументом
title_fullStr Исследование структуры множества непрерывных решений систем нелинейных разностных уравнений с непрерывным аргументом
title_full_unstemmed Исследование структуры множества непрерывных решений систем нелинейных разностных уравнений с непрерывным аргументом
title_sort исследование структуры множества непрерывных решений систем нелинейных разностных уравнений с непрерывным аргументом
publisher Інститут математики НАН України
publishDate 2007
url http://dspace.nbuv.gov.ua/handle/123456789/5515
citation_txt Исследование структуры множества непрерывных решений систем нелинейных разностных уравнений с непрерывным аргументом / Г.П. Пелюх // Укр. мат. журн. — 2007. — Т. 59, № 1. — С. 99-108. — Бібліогр.: 12 назв. — рос.
work_keys_str_mv AT pelûhgp issledovaniestrukturymnožestvanepreryvnyhrešenijsistemnelinejnyhraznostnyhuravnenijsnepreryvnymargumentom
first_indexed 2023-03-24T08:33:35Z
last_indexed 2023-03-24T08:33:35Z
_version_ 1796139281678336000